# SDR SWAA2024021953032

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 24,580 hours, 12,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT D POSITION -BOTH FLASHLIGHTS ARE NOT WORKING<[01] RESEATED BOTH AFT FLASHLIGHTS FO SIDE IAW AMM 25-64-00. OPS CHECK GOOD.
